Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Level one representations of $U_q(G_2^{(1)})$


Author: Naihuan Jing
Journal: Proc. Amer. Math. Soc. 127 (1999), 21-27
MSC (1991): Primary 17B37, 17B67
MathSciNet review: 1487318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a level one representation of the quantum affine algebra $U_q(G_2^{(1)})$ by vertex operators from bosonic fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B37, 17B67

Retrieve articles in all journals with MSC (1991): 17B37, 17B67


Additional Information

Naihuan Jing
Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695-8205
Email: jing@eos.ncsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04740-1
PII: S 0002-9939(99)04740-1
Keywords: Quantum $Z$-operators, vertex operators
Received by editor(s): April 30, 1997
Additional Notes: This research was supported in part by NSA grants MDA904-96-1-0087 and MDA904-97-1-0062.
Communicated by: Roe Goodman
Article copyright: © Copyright 1999 American Mathematical Society